# SDR SWAA061538

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 44,079 hours, 38,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS STRIP CRACKED AT ROW 4 ABC.  REMOVED AND REPLACED EEPLS STRIP PER MM.
